# SDR AALA202301068586

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 71,037 hours, 28,701 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 41010029
- Part serial: 1478
- Condition: Leaking
- Location: Hyd System
- Part time: 60,360 hours, 26,304 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL FROM TOP OF DESCENT TO LANDING. MAINTENANCE DETERMINED THE SOURCE OF THE ODOR WAS A LEAKING YELLOW / GREEN HYDRAULIC POWER TRANSFER UNIT IN THE RIGHT MAIN LANDING GEAR WHEEL WELL BEING INGESTED INTO THE APU. THE YELLOW / GREEN HYDRAULIC POWER TRANSFER UNIT (PTU) WAS REPLACED PER AMM 29-23-41. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. MAINTENANCE CLEANED THE APU AIR INTAKE PER TASK CARD 26T31049006 AND ACCOMPLISHED A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021004.
